MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, PLUS, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTENR

ARTHREX, INC. IB KIT, PLUS, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTENR
Model Number IB KIT, PLUS, BC, W/ CC FT AND JUMPSTART
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 3/18/2024, it was reported by a sales representative via email that the k-wire from an ar-1789j-cp internalbrace implant system snapped off in the patient.The surgeon was unable to retrieve the broken fragments.The suffered no negative effect, and the case was completed.This was discovered during a procedure.Additional information received on 3/27/2024: this was discovered during a lateral ankle stabilization procedure on (b)(6) 2024.The case was completed using an ar-8991cp dx knotless fibertak implant kit.The case was delayed between thirty to forty-five minutes and additional anesthesia was administered.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is a user such as improper bone preparation, misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.The complaint allegation was not confirmed, the device was not received for evaluation, and no evidence of the product failure was received for evaluation.

Brand Name
IB KIT, PLUS, BC, W/ CC FT AND JUMPSTART
Common Device Name
BIO SOFT TISSUE FIXATN FASTENR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19060638
Report Number1220246-2024-01857
Device Sequence Number12227236
Product Code MAI
UDI-Device Identifier00888867318144
UDI-Public00888867318144
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberIB KIT, PLUS, BC, W/ CC FT AND JUMPSTART
Device Catalogue NumberAR-1789J-CP
Device Lot Number15140372
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown